# SDR ASAA2024101553660

- Difficulty date: October 15, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 28,374 hours, 9,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3131129
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS AREA OF PITTING BS. 360+5 STR.5L. GROUNDED - YES. REMOVED AND REINSTALLED CABIN SIDEWALLS AND #1, #2 STOWBINS L/H SIDE IAW B737-900 AMM 25-24-31-000-804-001, AMM 25-21-46, AMM 25-24-31. DISPLACED AND RESECURED INSULATION AT STR 5L STA 360-380 IAW B737-900 AMM 25-80-00. REMOVED PITTING DAMAGE ON EXTERIOR SKIN BS 360+5 STR 5L AND REPAIRED IAW ASA EA 900ER-53EA-27772, REMOVED DAMAGED STR 5L AT STA 365 AND REPAIRED IAW B737-900 SRM 53-00-03-2R-3 AND EA 900ER-53EA-27772. REPAIR IS CATEGORY B WITH STAGE 1&2 APPROVAL WITH INITIAL INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES, IAW BOEING COMMUNICATION CPZ-ASA-24-0192.
